# SDR CALA0100191

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 344 AND TWO INCHES BELOW S19R.  THE DENTED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5330-03035 AND EA 04-5310-0679.
